# SDR AALA201911139017

- Difficulty date: October 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 83,909 hours, 11,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: F5237230920000
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON AFT CARGO DOOR FRAME FORK FITTING FORWARD LEG AND BEAM 4 AT FR 64. REPLACED FRAME FORK FITTING PER AARD 52-32-00-2.
